# SDR ASAA9710056

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5260 · Entrance Stairs
- Part: Flange
- Part number: 65557559
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING 'C' CHECK, THE AFT AIRSTAIR UPPER ARM ATTACH FLANGE AFT FACE WAS FOUND TO HAVE MINOR CORROSION.  REPAIRED PER EA 5260-01062 AND BOEING TELEX ASA-SEA-96-0166RR.  (M)
